# SDR SWAA2016062753234

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 50,846 hours, 29,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE INADVERTENTLY FELL OUT OF ITS CONTAINER, STILL OPERATIONAL, DID NOT DEPLOY.  SECURED SLIDE IAW SIP.
